Alert archive / Tennessee / Flash Flood Warnings in 2009
Flash Flood Warning 142, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Aug 4, 2009, 10:10 PM CDT for 7 counties in Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2009, 10:10 PM CDT (03:10 UTC)
- Expired
- Aug 5, 2009, 1:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carroll County, TN, Decatur County, TN, Gibson County, TN, Henry County, TN, Lake County, TN, Obion County, TN, Weakley County, TN
The radar
The Paducah radar (KPAH), 121 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 3.2 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2116 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1606 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMEG 050313
FFWMEG
TNC017-039-053-079-095-131-183-050615-
/O.NEW.KMEG.FF.W.0142.090805T0313Z-090805T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1010 PM CDT TUE AUG 4 2009
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DECATUR COUNTY IN TENNESSEE...
CARROLL COUNTY IN NORTHWEST TENNESSEE...
GIBSON COUNTY IN NORTHWEST TENNESSEE...
HENRY COUNTY IN NORTHWEST TENNESSEE...
LAKE COUNTY IN NORTHWEST TENNESSEE...
OBION COUNTY IN NORTHWEST TENNESSEE...
WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
* UNTIL 115 AM CDT
* AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN WILL MOVE OVER THE WARNED AREA. DOPPLER RADAR
ESTIMATES THAT 1 TO 3 INCHES OF RAIN HAS ALREADY FALLEN OVER
PARTS OF THE WARNED AREA. ADDITIONAL HEAVY RAINFALL WILL CONTINUE
TO MOVE ACROSS THE WARNED AREA THROUGH MIDNIGHT.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
INCLUDE TIPTONVILLE...SOUTH FULTON...PALMERSVILLE...LATHAM...
COTTAGE GROVE AND CLAYTON.
THIS WARNING INCLUDES THE FOLLOWING LOW WATER CROSSINGS IN DECATUR
COUNTY BIBLE HILL ROAD AT SHIPMAN CREEK...BIBLE HILL ROAD IN
PARSONS...BOHANNON LD ROAD AT RICKETTS CREEK...CONCORD ROAD AT LESTER
CREEK...FAIRGROUND ROAD...HAYNES ROAD AT HOG CREEK...HOG CREEK ROAD
AT MILLS BRANCH...LARGE ROAD AT RUSSIAN CREEK...LARGO ROAD 4...
NORTHWOOD STREET IN PARSONS...OAK PARK ROAD AT CHEROKEE HEIGHTS
ROAD...OLD LEXINGTON ROAD AT BEAR CREEK AND W O BAKER ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3539 8800 3543 8824 3582 8818 3580 8891
3590 8914 3620 8916 3618 8962 3625 8970
3627 8955 3634 8962 3635 8953 3650 8953
3649 8804 3637 8799 3636 8809 3613 8820
3585 8822 3581 8797 3544 8804 3540 8797
$$1 follow-up statement
000
WGUS74 KMEG 050441
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1141 PM CDT TUE AUG 4 2009
TNC017-039-053-079-095-131-183-050615-
/O.CON.KMEG.FF.W.0142.000000T0000Z-090805T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DECATUR TN-CARROLL TN-GIBSON TN-HENRY TN-WEAKLEY TN-LAKE TN-OBION TN-
1141 PM CDT TUE AUG 4 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
OBION...LAKE...WEAKLEY...HENRY...GIBSON...CARROLL AND DECATUR
COUNTIES...
AT 1141 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE MODERATE RAIN OVER THE WARNED AREA. 2 TO 4 INCHES OF
RAINFALL HAS ALREADY FALLEN ACROSS THE WARNED AREA.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
REELFOOT LAKE STATE PARK...PARIS LANDING STATE PARK...UNION CITY...
PARIS...MCKENZIE AND MARTIN. THIS WARNING ALSO INCLUDES REELFOOT
LAKE.
THIS WARNING INCLUDES THE FOLLOWING LOW WATER CROSSINGS IN DECATUR
COUNTY BIBLE HILL ROAD AT SHIPMAN CREEK...BIBLE HILL ROAD IN
PARSONS...BOHANNON LD ROAD AT RICKETTS CREEK...CONCORD ROAD AT LESTER
CREEK...FAIRGROUND ROAD...HAYNES ROAD AT HOG CREEK...HOG CREEK ROAD
AT MILLS BRANCH...LARGE ROAD AT RUSSIAN CREEK...LARGO ROAD 4...
NORTHWOOD STREET IN PARSONS...OAK PARK ROAD AT CHEROKEE HEIGHTS
ROAD...OLD LEXINGTON ROAD AT BEAR CREEK AND W O BAKER ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3539 8800 3543 8824 3582 8818 3580 8891
3590 8914 3620 8916 3618 8962 3625 8970
3627 8955 3634 8962 3635 8953 3650 8953
3649 8804 3637 8799 3636 8809 3613 8820
3585 8822 3581 8797 3544 8804 3540 8797
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 8:13 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Aug 4, 8:13 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 813 PM CDT TUE AUG 4 2009 .DISCUSSION... HUGE SQUALL LINE MOVING THROUGH MIDDLE TENNESSEE AND EXTENDING INTO NORTHWEST TENNESSEE. THIS LINE WILL CONTINUE TO MOVE SOUTH TO SOUTHEAST AFFECTING MANY AREAS ALONG THE TENNESSEE RIVER. OVER THE PAST TWO HOURS...ADDITIONAL STRONG TO SEVERE THUNDERSTORMS WERE DEVELOPING NORTHWEST OF THE MAIN LINE ABOUT 75 MILES SOUTH OF STL. THE SEVERE THUNDERSTORM WATCH WILL CONTINUE UNTIL 11 PM AND MAY NEED TO BE EXTENDED DEPENDING ON THE EVOLUTION OF THE AFOREMENTIONED STORMS SOUTH OF STL. THE SAME AREAS CURRENTLY EXPERIENCING HEAVY RAIN WILL LIKELY SEE ADDITIONAL HEAVY RAIN AND POSSIBLE FLOODING. FLASH FLOODING AND STRAIGHT-LINE WINDS WILL BE THE MAIN PROBLEMS WITH STORMS OVER THE REMAINDER OF THE NIGHT. WILL RAISE OVERNIGHT TEMPERATURES FOR MUCH OF THE MIDSOUTH DUE TO ABUNDANT LOW LEVEL MOISTURE REMAINING IN PLACE. COOLEST TEMPERATURES WILL OCCUR DURING OR SHORTLY AFTER SHOWERS MOVE OVER A PARTICULAR AREA...AND BE SHORT LIVED. AC && .PREV DISCUSSION... /ISSUED 348 PM CDT TUE AUG 4 2009/ DISCUSSION... REMNANTS OF THIS MORNING/S MCS OVER IL/IN HAVE DROPPED INTO KY AND EASTERN TN AT DISCUSSION TIME. SCATTERED THUNDERSTORMS EXTENDED WEST OF THE MCS THROUGH CENTRAL AND SOUTHERN MO. THIS SCATTERED LINE OF STORMS APPEARED HAVE FORMED ALONG A WEAK BAROCLINIC ZONE... WHILE A MORE PRONOUNCED SURFACE COLD FRONT WAS SLOWLY DROPPING SOUTH THROUGH IA AND EASTERN NE. NOT CONFIDENT THAT THESE STORMS WILL PERSIST INTO THE NIGHTTIME...PARTICULARLY WEST OF THE MS RIVER. HAVE KEPT POPS DOWN INTO THE 20S/30S AT MEMPHIS AT JACKSON. ONE MORE POTENTIAL ROUND OF SCATTERED THUNDERSTORMS WEDNESDAY NIGHT / EARLY THURSDAY... BEFORE THE SOUTHERN PLAINS UPPER LEVEL RIDGE EXTENDS ITS REACH INTO THE LOWER MS RIVER VALLEY. HEAT INDICES WILL LIKELY REACH 105 AT MEMPHIS AND THE EASTERN AR/NORTHWEST MS DELTA WEDNESDAY AFTERNOON. HAVE INCLUDED EXCESSIVE HEAT MENTION IN THE HAZARDOUS WEATHER OUTLOOK. MIDSHIFT WILL LIKELY NEED TO ISSUE HEAT ADVISORY HEADLINES FOR AT LEAST A PORTION OF THE MIDSOUTH FOR WEDNESDAY. GFS/NAM MOS HAVE YET TO KEY IN ON THE SIGNIFICANT EVAPOTRANSPIRATION FOLLOWING THE RECENT RAINS. FOR THURSDAY AND FRIDAY...THE 12Z GFS KEEPS THE MIDSOUTH BETWEEN THE SEA BREEZE STORMS ALONG THE GULF COAST AND THE NORTHWEST FLOW THUNDERSTORMS IN THE UPPER MIDWEST. WHAT REMAINS FOR THE MIDSOUTH IS HOT HUMID AND MOSTLY SUNNY CONDITIONS. MAY SEE ISOLATED AFTERNOON THUNDERSTORMS RETURN LATE WEEKEND/EARLY NEXT WEEK... AS THE UPPER RIDGE CENTER LIFTS EAST TO THE CAROLINAS. PWB && .AVIATION... 00Z TAF CYCLE PRIMARY FORECAST CONCERN FOR THIS EVENING WILL BE SEVERE MCS TRACKING SOUTHEAST OUT OF WESTERN KENTUCKY INTO PORTIONS OF NORTHWEST TENNESSEE. AIRMASS REMAINS AT LEAST MODERATELY UNSTABLE TO THE SOUTH OF THIS COMPLEX...YET LARGE SCALE SUBSIDENCE APPEARS STRONG JUST TO THE WEST OF THIS COMPLEX. SO THERE STILL REMAINS UNCERTAINTY WITH HOW FAR WEST THIS COMPLEX WILL BACKBUILD. DECIDED TO INCLUDE TEMPO FOR A COUPLE OF HOURS AT MKL FOR +TSRA ALONG WITH OCCASIONAL IFR/MVFR CEILINGS/VISBYS AND STRONG WIND GUST POTENTIAL. OTHERWISE THUNDERSTORM POTENTIAL TOO LOW AT ALL OTHER SITES TO INCLUDE TEMPOS...AND HAVE MAINTAINED VFR CONDITIONS AND LIGHT SOUTH WINDS. VFR CONDITIONS WILL PREVAIL TOMORROW MORNING WITH PERIODS OF MVFR POSSIBLE BY AFTERNOON WITH ADDITIONAL CHANCES FOR SHOWERS AND THUNDERSTORMS. JLH && .PRELIMINARY POINT TEMPS/POPS... MEM 75 94 76 95 / 30 30 10 10 MKL 72 92 70 92 / 50 30 10 10 JBR 73 93 73 94 / 40 30 10 10 TUP 73 94 71 93 / 20 30 20 20 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Aug 4, 7:02 PM CDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 702 PM CDT TUE AUG 4 2009 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-060215- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 702 PM CDT TUE AUG 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND NORTH OF A JONESBORO TO SAVANNAH LINE. DAMAGING STRAIGHT-LINE WINDS WILL BE THE PRIMARY SEVERE WEATHER THREAT. LOCALLY HEAVY RAIN AND FLASH FLOODING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY OVER NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL AND MOST OF WEST TENNESSEE. DAMAGING STRAIGHT-LINE WINDS WILL BE THE PRIMARY SEVERE WEATHER THREAT. WEDNESDAY AFTERNOON HEAT INDICES WILL APPROACH AND POSSIBLY EXCEED 105 DEGREES OVER THE EASTERN ARKANSAS AND NORTHWEST MISSISSIPPI DELTA...AS WELL AS THE MEMPHIS METRO AREA. A HEAT ADVISORY MAY BE ISSUED WEDNESDAY FOR THESE AREAS. THE OPPRESSIVE HEAT AND HUMIDITY WILL LIKELY CONTINUE INTO THE LATTER HALF OF THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TONIGHT.
In the hours before
Local storm report, Aug 4, 7:45 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
745 PM CDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM HAIL PURYEAR 36.44N 88.33W
08/04/2009 E0.75 INCH HENRY TN PUBLIC
&&
DSVLocal storm report, Aug 4, 8:01 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
801 PM CDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM HAIL PURYEAR 36.44N 88.33W
08/04/2009 E0.75 INCH HENRY TN PUBLIC
0751 PM TSTM WND DMG PARIS 34.18N 89.47W
08/04/2009 LAFAYETTE MS LAW ENFORCEMENT
SEVERAL LARGE TREES AND POWER POLES DOWN IN THE CITY OF
PARIS
&&
DSVLocal storm report, Aug 4, 8:05 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
805 PM CDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM HAIL PURYEAR 36.44N 88.33W
08/04/2009 E0.75 INCH HENRY TN PUBLIC
0751 PM TSTM WND DMG PARIS 36.30N 88.31W
08/04/2009 HENRY TN LAW ENFORCEMENT
SEVERAL LARGE TREES AND POWER POLES DOWN IN THE CITY OF
PARIS
&&
DSVLocal storm report, Aug 4, 8:16 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
816 PM CDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM HAIL PURYEAR 36.44N 88.33W
08/04/2009 E0.75 INCH HENRY TN PUBLIC
0751 PM TSTM WND DMG PARIS 36.30N 88.31W
08/04/2009 HENRY TN LAW ENFORCEMENT
SEVERAL LARGE TREES AND POWER POLES DOWN IN THE CITY OF
PARIS
0759 PM TSTM WND GST 7 ESE HENRY 36.16N 88.29W
08/04/2009 E60.00 MPH HENRY TN TRAINED SPOTTER
0804 PM TSTM WND DMG MCKENZIE 36.14N 88.51W
08/04/2009 CARROLL TN EMERGENCY MNGR
TREES AND POWER LINES DOWN
0810 PM TSTM WND DMG HUNTINGDON 36.01N 88.41W
08/04/2009 CARROLL TN EMERGENCY MNGR
TREES AND POWER LINES DOWN
&&
DSVLocal storm report, Aug 4, 9:11 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
911 PM CDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM HAIL PURYEAR 36.44N 88.33W
08/04/2009 E0.75 INCH HENRY TN PUBLIC
0751 PM TSTM WND DMG PARIS 36.30N 88.31W
08/04/2009 HENRY TN LAW ENFORCEMENT
SEVERAL LARGE TREES AND POWER POLES DOWN IN THE CITY OF
PARIS
0759 PM TSTM WND GST 7 ESE HENRY 36.16N 88.29W
08/04/2009 E60.00 MPH HENRY TN TRAINED SPOTTER
0804 PM TSTM WND DMG MCKENZIE 36.14N 88.51W
08/04/2009 CARROLL TN EMERGENCY MNGR
TREES AND POWER LINES DOWN
0810 PM TSTM WND DMG HUNTINGDON 36.01N 88.41W
08/04/2009 CARROLL TN EMERGENCY MNGR
TREES AND POWER LINES DOWN
0840 PM TSTM WND GST 10 NNE PARSONS 35.79N 88.06W
08/04/2009 E60.00 MPH DECATUR TN PUBLIC
BLEW 2 LARGE TRASH BINS END OVER END ACROSS PARKING LOT
AT GAS STATION IN SUGAR TREE TENNESSEE
&&
DSVSpecial weather statement, Aug 4, 9:14 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 914 PM CDT TUE AUG 4 2009 TNZ001>004-050300- HENRY TN-WEAKLEY TN-LAKE TN-OBION TN- 914 PM CDT TUE AUG 4 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... HENRY COUNTY IN NORTHWEST TENNESSEE... EXTREME NORTHEASTERN LAKE COUNTY IN NORTHWEST TENNESSEE... OBION COUNTY IN NORTHWEST TENNESSEE... WEAKLEY COUNTY IN NORTHWEST TENNESSEE... A LINE OF STRONG THUNDERSTORMS PRODUCING 40 TO 50 MPH WINDS WAS LOCATED FROM 19 MILES NORTHWEST OF PARIS LANDING STATE PARK TO 4 MILES SOUTHEAST OF CLAYTON AT 915 PM CDT...MOVING SOUTHEAST AT 50 MPH. PEOPLE IN HENRY...LAKE...OBION AND WEAKLEY COUNTIES...INCLUDING LOCATIONS NEAR MARTIN...PARIS LANDING STATE PARK...PARIS AND UNION CITY...SHOULD MONITOR THIS STORM CLOSELY THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 1000 PM CDT. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 7:03 PM CDT | Severe Thunderstorm Warning | MEG | Henry, Obion, Weakley | 42 min |
| Aug 4, 7:06 PM CDT | Flash Flood Warning | MEG | Henry, Obion, Weakley | 3 hr |
| Aug 4, 7:34 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Henry, Weakley | 41 min |
| Aug 4, 7:38 PM CDT | Flash Flood Warning | MEG | Carroll, Henry, Weakley | 3 hr |
| Aug 4, 7:43 PM CDT | Severe Thunderstorm Warning | MEG | Henry, Weakley | 47 min |
| Aug 4, 8:09 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Decatur, Henderson | 66 min |
| Aug 4, 9:34 PM CDT | Severe Thunderstorm Warning | MEG | Lake, Obion | 56 min |
| Aug 4, 9:38 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Gibson, Henry, Obion, Weakley | 67 min |
| Aug 4, 10:05 PM CDT | Tornado Warning | MEG | Carroll, Gibson, Obion, Weakley | 22 min |
| Aug 4, 10:14 PM CDT | Tornado Warning | MEG | Carroll, Henderson | 46 min |
| Aug 4, 10:16 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake | 44 min |
| Aug 4, 10:39 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Decatur, Henderson | 51 min |
| Aug 4, 11:00 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake | 45 min |
| Aug 5, 12:02 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale | 30 min |
Nearby
Flash Flood Warnings in Tennessee, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.